Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 82, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 3, 2010, 10:52 AM CDT for Lincoln County, Missouri. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2010, 10:52 AM CDT (15:52 UTC)
- Expired
- Apr 4, 2010, 7:47 AM CDT
- In force
- 21 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7).
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
959
WGUS43 KLSX 031558
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 AM CDT SAT APR 3 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER NEAR TROY AND OLD MONROE AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.ABOUT ONE INCH OF RAINFALL WAS OBSERVED ACROSS THE AREA YESTERDAY EVENING AND
OVERNIGHT FALLING ON ALREADY SATURATED GROUND...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-041558-
/O.NEW.KLSX.FL.W.0082.100403T1552Z-100405T0600Z/
/TRYM7.1.ER.100403T1552Z.100403T1800Z.100404T0600Z.NO/
1058 AM CDT SAT APR 3 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL LATE SUNDAY NIGHT.
* AT 10:00 AM SATURDAY THE STAGE WAS 20.4 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE
TO RISE TO NEAR 22.5 FEET LATER THIS AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE OVERNIGHT.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS. MINOR
FLOODING BEGINS.
$$
MOC113-041557-
/O.NEW.KLSX.FL.W.0083.100405T1200Z-100407T1200Z/
/OMNM7.1.ER.100405T1200Z.100405T1200Z.100406T0000Z.NO/
1058 AM CDT SAT APR 3 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM MONDAY MORNING TO WEDNESDAY MORNING.
* THE LATEST ESTIMATED STAGE WAS 22.7 FEET.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/04 04/05 04/06 04/07 04/08
CUIVRE RIVER
TROY 21.0 20.38 19.5 14.7 10.6 9.5 8.5
OLD MONROE 24.0 E22.70 23.3 24.0 23.8 23.2 22.72 follow-up statements
380
WGUS83 KLSX 040042
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
742 PM CDT SAT APR 3 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 1.00 INCH OF PRECIPITATION
RECEIVED DURING THE PAST 24 HOURS...AND ASSOCIATED RUNOFF DUE TO
SATURATED GROUND...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-050042-
/O.EXT.KLSX.FL.W.0082.000000T0000Z-100405T1200Z/
/TRYM7.1.ER.100403T1532Z.100404T0600Z.100404T1200Z.NO/
742 PM CDT SAT APR 3 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL MONDAY MORNING.
* AT 7:00 PM SATURDAY THE STAGE WAS 23.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY
AFTER MIDNIGHT SUNDAY. THE RIVER WILL FALL BELOW FLOOD STAGE
SUNDAY MORNING.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF
HIGHWAY C.
$$
MOC113-050041-
/O.EXT.KLSX.FL.W.0083.100404T0600Z-100408T0000Z/
/OMNM7.1.ER.100404T0600Z.100405T0600Z.100406T1200Z.NO/
742 PM CDT SAT APR 3 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM LATE TONIGHT TO WEDNESDAY EVENING.
* AT 7:23 PM SATURDAY THE STAGE WAS 23.7 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT SUNDAY AND
CONTINUE TO RISE TO NEAR 24.5 FEET BY EARLY MONDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/04 04/05 04/06 04/07 04/08
CUIVRE RIVER
TROY 21.0 23.52 21.0 12.3 9.7 9.1 8.4
OLD MONROE 24.0 23.74 24.2 24.4 24.0 23.5 23.0532
WGUS83 KLSX 041247
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
747 AM CDT SUN APR 4 2010
...THE FLOOD WARNING IS CANCELLED FOR THE ...CUIVRE RIVER NEAR TROY MISSOURI...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS WILL BE THE LAST FLOOD STATEMENT ISSUED FOR THIS EVENT
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-041317-
/O.CAN.KLSX.FL.W.0082.000000T0000Z-100405T1200Z/
/TRYM7.1.ER.100403T1532Z.100404T0030Z.100404T0624Z.NO/
747 AM CDT SUN APR 4 2010
THE FLOOD WARNING IS CANCELLED FOR
THE CUIVRE RIVER NEAR TROY.
* AT 7 AM SUNDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 21.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 1:24 AM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE A DOWNWARD TREND.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/05 04/06 04/07 04/08 04/09
CUIVRE RIVER
TROY 21.0 15.94 14.4 15.1 10.9 8.9 8.3What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 3, 6:53 AM CDT, 3 hours 59 minutes earlier.
Area forecast discussion, Apr 3, 6:53 AM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 653 AM CDT SAT APR 3 2010 .DISCUSSION... /508 AM CDT SAT APR 3 2010/ WIDE BAND OS SHOWERS AND THUNDERSTORMS WAS SHIFTING EWD THRU THE CWA EARLY THIS MRNG AHEAD OF THE MID-UPPER LEVEL TROF EXTENDING FROM A MID LEVEL LOW OVER NWRN MN S TO A STRONG VORT MAX OVER SWRN AR. MOST OF THIS ACTIVITY WAS ALSO ASSOCIATED WITH LOW LEVEL MOISTURE CONVERGENCE...WAA AND THETA E ADVECTION ON THE NOSE OF A SWLY LLJ AND ALONG A PREFRONTAL TROF...OUTFLOW BOUNDARY. THERE WAS MORE SCATTERED ACTIVITY ALONG OR JUST AHEAD OF THE ACTUAL CDFNT EXTENDING FROM WI S-SW THRU NERN MO TO SWRN MO. MOST OF THE PRECIPITATION FOR THE REST OF THE MRNG SHOULD BE ACROSS IL E OF THE MISSISSIPPI RIVER. WILL HAVE CLEARING FROM W TO E TODAY BEHIND THE MID-UPPER LEVEL TROF AND ASSOCIATED CDFNT. WILL ALSO HAVE MORE NORMAL TEMPERATURES TODAY...COOLER THAN THE LAST SEVERAL DAYS DUE TO CLOUD COVER AND CAA THIS MRNG. TEMPERATURES WILL COOLER TGT AS WELL MAINLY DUE TO LOWER SFC DEWPOINTS. WELL ABOVE NORMAL TEMPERATURES CAN BE EXPECTED FOR SUN WITH INCREASING S-SWLY LOW LEVEL FLOW AND UPPER LEVEL HEIGHTS RISING. ELEVATED CONVECTION WILL RETURN TO THE CWA BY SUN NGT AS A STRONG SWLY LLJ BRINGS LOW LEVEL MOISTURE BACK TO THE AREA. THE MODELS ALSO FORECAST A FRONT TO SAG SWD INTO NRN MO. THERE IS STILL A LOT OF MODEL UNCERTAINTY WITH THE PLACEMENT OF THE GREATEST QPF SUN NGT AND HOW FAR S THIS PRECIPITATION WILL GET. THE CHANCE OF SHOWERS/THUNDERSTORMS WILL CONTINUE MON BUT SHOULD SHIFT MAINLY N OF THE CWA MON NGT AS THE FRONT SHIFTS N OF THE CWA. SHOWERS/STORMS WILL MOVE THROUGH THE AREA TUE AFTN AND TUE NGT AS A MID-UPPER LEVEL LOW MOVES NEWD THRU THE NRN PLAINS AND DRAGS AN ASSOCIATED CDFNT SEWD THOUGH THE CWA. GKS && .AVIATION... /628 AM CDT SAT APR 3 2010/ -SHRA HAS ENDED AT ALL TAF SITES EARLY THIS MORNING WITH FNTL PASSAGE IMMINENT AND SKIES CLRG FROM WEST TO EAST BEHIND THE CDFNT. SFC OB TRENDS OVER THE PAST FEW HOURS SUGGEST THAT THERE WILL BE A BRIEF PD OF MVFR CIGS BEFORE SKIES CLR AND VFR CONDITIONS PREVAIL. HAVE ADDED DETAIL TO THE TAFS PRIMARILY FOR WIND DIRECTION TO DEPICT WINDS VEERING WLY OR NWLY AFTER FROPA...THEN BACKING WITH PASSAGE OF SFC RIDGE BEFORE VEERING AGAIN LATE IN THE PD AHEAD OF THE NEXT SYSTEM. SPECIFICS FOR KSTL...PLEASE SEE ABOVE DISCUSSION. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 3, 10:47 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1047 AM CDT SAT APR 3 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1047 AM CDT SAT APR 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MODERATE FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS OVER PARTS OF THE AREA SUNDAY NIGHT THROUGH WEDNESDAY. MODERATE FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CARNEY
In the hours before
Local storm report, Apr 3, 7:39 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
739 AM CDT SAT APR 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 AM HEAVY RAIN MEXICO 39.17N 91.87W
04/03/2010 M1.43 INCH AUDRAIN MO TRAINED SPOTTER
FROM 430 PM TO 1250 AM...NO FLOODING OBSERVED.
&&
KARLZLocal storm report, Apr 3, 7:41 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
741 AM CDT SAT APR 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HEAVY RAIN 7 S STEELVILLE 37.87N 91.36W
04/03/2010 M1.30 INCH CRAWFORD MO TRAINED SPOTTER
&&
KARLZLocal storm report, Apr 3, 7:42 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
742 AM CDT SAT APR 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM HEAVY RAIN MORRISON 38.67N 91.63W
04/03/2010 M2.50 INCH GASCONADE MO TRAINED SPOTTER
&&
KARLZLocal storm report, Apr 3, 8:22 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
822 AM CDT SAT APR 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 AM HAIL TRENTON 38.61N 89.68W
04/03/2010 M0.25 INCH CLINTON IL TRAINED SPOTTER
&&
KARLZLocal storm report, Apr 3, 8:29 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
829 AM CDT SAT APR 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 AM HEAVY RAIN 7 S BLAND 38.20N 91.63W
04/03/2010 M1.75 INCH GASCONADE MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Apr 3, 8:30 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
830 AM CDT SAT APR 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HAIL TRENTON 38.61N 89.68W
04/03/2010 M0.25 INCH CLINTON IL TRAINED SPOTTER
&&
KARLZThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 10:39 PM CDT | Areal Flood Advisory | LSX | Callaway, Cole, Osage | 6 hr |
| Apr 3, 6:43 AM CDT | River Flood Warning | LSX | Osage | 13 hr |
| Apr 3, 8:32 AM CDT | River Flood Warning | LSX | Marion | 29 hr |
| Apr 3, 8:32 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 36 hr |
| Apr 3, 9:46 AM CDT | River Flood Warning | LSX | Callaway, Osage | 25 hr |
| Apr 3, 10:58 AM CDT | River Flood Warning | LSX | Lincoln | 54 hr |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.